# SDR UALA2011050602233

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,176 hours, 8,614 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 39
- Condition: Stuck
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PNEUMATIC HEALTH CHECK, THE FAN AIR CONTROLLER WAS STUCK OPEN.  THIS ALLOWS AIR TO PAST THROUGH REGARDLESS OF POWER ON OR OFF.  REPLACED FAN AIR CONTROLLER ENG RUN SYSTEM, CHECKS GOOD.
